# SDR ZW0A0102601

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N2404A
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 2,601 hours, 2,268 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Part number: NAS1611021
- Condition: Worn
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

THE RT HYDRAULIC QUANTITY DROPPED TO ZERO.  PUMPS WERE SHUT OFF AND FLIGHT RETURNED TO STL.  NECESSARY TO REPLACE SEALS FOR THE NUMBER 4 FLIGHT SPOILER ACTUATOR RETAINER, P/N NAS1611, NAS1611021, MS28774021, AND NAS 1611-018.  NO CHECK-C.
